# SDR TWAA0001204

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FLOOR PANEL NUMBER 61 HAD 2 EA CRACKED HAT SECTIONS AT AFT END.  REMOVED 4 HAT SECTIONS AND REPLACED WITH 4 NEW HAT SECTIONS PER SSRM 53-00-104, A AND B.
